Alert archive / Arizona / Red Flag Warnings in 2012
Red Flag Warning 14, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 17, 2012, 3:50 AM MST for 4 counties in Arizona. It took effect at Jun 18, 2012, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2012, 3:50 AM MST (10:50 UTC)
- In effect from
- Jun 18, 2012, 11:00 AM MST
- Expired
- Jun 18, 2012, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5445 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
475 WWUS85 KFGZ 171050 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 350 AM MST SUN JUN 17 2012 AZZ104-106-107-171900- /O.UPG.KFGZ.FW.A.0012.120618T1700Z-120619T0300Z/ /O.NEW.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 350 AM MST SUN JUN 17 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...NORTHWESTERN COCONINO COUNTY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE MONDAY MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS. * 20 FOOT WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY...5 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ105-171900- /O.NEW.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- 350 AM MST SUN JUN 17 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. * AFFECTED AREA...NORTHWEST COCONINO COUNTY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE MONDAY MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS * 20 FOOT WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY...5 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
5 follow-up statements
694 WWUS85 KFGZ 171831 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1131 AM MST SUN JUN 17 2012 AZZ104>107-180245- /O.CON.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 1131 AM MST SUN JUN 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...NORTHWESTERN COCONINO COUNTY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE MONDAY MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS. * 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY...5 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
383 WWUS85 KFGZ 172130 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 230 PM MST SUN JUN 17 2012 ...CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTHERN ARIZONA ON MONDAY... .A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION ON MONDAY BRINGING INCREASING WEST TO SOUTHWEST WINDS FROM THE LATE MORNING THROUGH MID EVENING HOURS. WELL ABOVE NORMAL TEMPERATURES AND AFTERNOON HUMIDITY IN THE SINGLE DIGITS ARE ALSO EXPECTED...PRODUCING CRITICAL FIRE WEATHER CONDITIONS. AZZ108-109-112-115-139-140-181300- /O.EXA.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/ YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 230 PM MST SUN JUN 17 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. * AFFECTED AREA...YAVAPAI COUNTY MOUNTAINS...EASTERN COCONINO COUNTY...NORTHERN NAVAJO COUNTY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE MONDAY MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS. * 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY...6 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ104>107-181300- /O.CON.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- 230 PM MST SUN JUN 17 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...WESTERN COCONINO COUNTY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE MONDAY MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS. * 20 FOOT WINDS...WEST 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH. * MINIMUM RELATIVE HUMIDITY...4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
675 WWUS85 KFGZ 181204 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 504 AM MST MON JUN 18 2012 ...CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTH CENTRAL AND NORTHWESTERN ARIZONA TODAY... .A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION TODAY BRINGING INCREASING WEST TO SOUTHWEST WINDS FROM THE LATE MORNING THROUGH THE MID EVENING HOURS. WELL ABOVE NORMAL TEMPERATURES AND AFTERNOON HUMIDITY IN THE SINGLE DIGITS WILL COMBINE WITH THE WINDS...PRODUCING CRITICAL FIRE WEATHER CONDITIONS. AZZ104>109-112-115-139-140-182015- /O.CON.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 504 AM MST MON JUN 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...NORTH CENTRAL AND NORTHWESTERN ARIZONA. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS. * 20 FOOT WINDS...WEST TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY...5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
611 WWUS85 KFGZ 182019 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 119 PM MST MON JUN 18 2012 ...CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTH CENTRAL AND NORTHWESTERN ARIZONA TODAY... .A WEAK UPPER LEVEL DISTURBANCE CONTINUES TO MOVE ACROSS THE REGION TODAY BRINGING ELEVATED SOUTHWEST WINDS. TEMPERATURES ARE WELL ABOVE NORMAL AND RELATIVE HUMIDITIES ARE IN THE SINGLE DIGITS AT MANY LOCATION. AZZ104>109-112-115-139-140-190300- /O.CON.KFGZ.FW.W.0014.000000T0000Z-120619T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 119 PM MST MON JUN 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...NORTH CENTRAL AND NORTHWESTERN ARIZONA. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE PRESENT IN A NUMBER OF AREAS AND WILL PERSIST THROUGH THE EARLY EVENING HOURS. * 20 FOOT WINDS...WEST TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * MINIMUM RELATIVE HUMIDITY...5 TO 10 PERCENT. * VERIFICATION...RED FLAG CONDITIONS HAVE VERIFIED AT LOWER ELEVATIONS OF ZONE 104 (KAIBAB PLATEAU). THEY'VE ALSO VERIFIED IN ZONE 108 (YAVAPAI COUNTY MOUNTAINS). FOUR OTHER ZONES ARE VERY CLOSE TO REACHING RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HOWARD
655 WWUS85 KFGZ 190251 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 751 PM MST MON JUN 18 2012 AZZ104>109-112-115-139-140-190400- /O.EXP.KFGZ.FW.W.0014.000000T0000Z-120619T0300Z/ KAIBAB PLATEAU (FIRE WEATHER ZONE 104)- MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 751 PM MST MON JUN 18 2012 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... AT 745 PM MST WINDS WERE RAPIDLY DIMINISHING WITH THE PASSAGE OF SUNSET. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 17, 3:00 AM MST, 50 minutes earlier.
Area forecast discussion, Jun 17, 3:00 AM MST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 AM MST SUN JUN 17 2012 .SYNOPSIS...AN INCREASE IN MOISTURE ACROSS ARIZONA WILL RESULT IN A SLIGHT CHANCE OF MAINLY DRY THUNDERSTORMS ALONG AND SOUTH OF THE MOGOLLON RIM TODAY. FOR THE REMAINDER OF THE WEEK EXPECT DRY WEATHER AND ABOVE AVERAGE DAYTIME TEMPERATURES. BY THE END OF THE WEEK MOISTURE WILL RETURN BRINGING ANOTHER CHANCE OF SHOWERS. && .DISCUSSION...A LARGE BUT WEAK LOW PRESSURE SYSTEM WAS LOCATED WEST OF BAJA CALIFORNIA THIS MORNING. THIS SYSTEM HAS ALLOWED A SOUTHERLY FLOW TO DEVELOP ACROSS AZ AND ADVECTED SOME LOW LEVEL MOISTURE ACROSS THE SOUTHERN HALF OF THE STATE. ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPED ON SATURDAY WITH A FEW LOCATIONS RECEIVING MEASURABLE PCPN. LOW LEVEL MOISTURE HAS CONTINUED TO SLOWLY INCREASE ACROSS THE STATE OVERNIGHT. AT THE SAME TIME...THE LOW PRESSURE SYSTEM IS MOVING TO THE SOUTHWEST AND AWAY FROM AZ TODAY. THE RESULT IS THAT THE SOUTHERLY FLOW WILL GIVE WAY TO A MORE WESTERLY AND DRIER FLOW BY LATE IN THE DAY. GEOPOTENTIAL HEIGHTS WILL RISE AS THE LOW DRIFTS AWAY AND THIS WILL RESULT IN A WARMER TEMPERATURE PROFILE ALOFT. THIS WARMING WILL COUNTERACT THE INCREASE IN MOISTURE AND NRN AZ WILL PROBABLY SEE SIMILAR OR LESSER ACTIVITY THAN YESTERDAY WITH THE BEST CHANCES ACROSS THE WHITE MTNS. BY MONDAY...WESTERLY WINDS WILL INCREASE ESPECIALLY ACROSS THE NWRN PORTION OF THE STATE. THE COMBINATION OF STRONG WINDS AND LOW HUMIDITIES MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS AND A FIRE WEATHER WATCH REMAINS IN EFFECT FOR PORTIONS OF NWRN AZ. FAIR WEATHER WITH MOSTLY CLEAR SKIES CAN BE EXPECTED FOR THE MIDDLE OF THE WEEK. BY LATE IN THE WEEK...ANOTHER TROUGH DEVELOPS ACROSS THE EASTERN PACIFIC ALLOWING A MOIST SOUTHERLY FLOW TO DEVELOP ONCE AGAIN BRINGING A SLIGHT CHANCE OF SHOWERS TO THE AREA FOR THE WEEKEND. && AVIATION....FOR THE 12Z PACKAGE...VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST PERIOD. ISOLATED THUNDERSTORMS ARE POSSIBLE SOUTHEAST OF A KRQE-KFLG-KPRC LINE THIS AFTERNOON THROUGH EARLY EVENING. GUSTY WINDS OVER 30 KTS BUT LITTLE RAINFALL EXPECTED WITH ANY STORMS. ACTIVITY WILL DIMINISH DURING THE EVENING HOURS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY OVER THE HIGHER ELEVATIONS OF NORTHERN ARIZONA...FROM THE MOGOLLON RIM TO THE CHUSKA MOUNTAINS SOUTHWARD. STORMS WILL PRODUCE LIGHT AMOUNTS OF PRECIPITATION ALONG WITH GUSTY SURFACE WINDS. STORMS WILL DIMINISH THIS EVENING AS DRIER WESTERLY FLOW BEGINS MOVING INTO THE REGION. WESTERLY WINDS WILL STRENGTHEN MONDAY AS A TROUGH PUSHES THROUGH THE GREAT BASIN. THE STRONGEST WINDS MONDAY ARE EXPECTED ACROSS NORTHWESTERN ARIZONA WHERE A RED FLAG WARNING HAS BEEN ISSUED. TUESDAY THROUGH THURSDAY...STRONG HIGH PRESSURE WILL BUILD OVER THE SOUTHWESTERN STATES...CENTERING NEAR THE FOUR CORNERS BY THURSDAY. EXPECT A PERIOD OF VERY DRY CONDITIONS WITH TEMPERATURES WARMING EACH DAY. && .FGZ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH IN EFFECT MONDAY MORNING UNTIL MONDAY EVENING FOR FIRE WEATHER ZONES AZZ104-106-107. && PUBLIC.........DB AVIATION.......MCS FIRE WEATHER...MCS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jun 16, 2:58 PM MST, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 258 PM MST SAT JUN 16 2012 AZZ004-006-007-170715- KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- 258 PM MST SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT ON MONDAY FOR MOST OF COCONINO COUNTY. SEE PHXRFWFGZ FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Red Flag Warnings in Arizona, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.